# SDR SIMA20140925011

- Difficulty date: September 25, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 27,640 hours, 24,541 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Condition: Defective
- Location: Brake Pedal
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S RT BRAKE PEDAL IS COMPLETELY LOOSE FELT SOMETHING POP OR BROKEN WHILE APPLYING THE BRAKE.  REPLACED CAPTAIN`S RT BRAKE PEDAL SPRING IAW AMM 27-21-01.  OPERATIONS GOOD.
